# SDR FDEA202106141706

- Difficulty date: June 14, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA6312
- Condition: Dented
- Location: Bs 1790 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT-INTERMEDIATE/CENTER CARGO - AT APX STA 1790 L34 AFT OF CTR CARGO DOOR, DENT IS   PRESENT (TOP DENT). 0000098319 : NAVARRO, ENRIQUE S - 08-JUL-2021 18:25  REPAIRED DENT IN REFERENCE TO MD10-30 SRM 53-20-00 FIG 6 SHEET 7 VOL 1. MAJOR REPAIR.
